# SDR UHLA2011051900187

- Difficulty date: May 19, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 17,277 hours, 10,645 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 10 AT SPAR II CRACKED AT 3RD HOLE FROM AFT ON UPPER FLANGE.  REMOVED AND REPLACED RT WING RIB 10 AT SPAR II AS REQUIRED IAW EMB 170 SRM 51-40-02, 51-43-03, 51-43-04.
